# SDR 04098670

- Difficulty date: April 7, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7351 CREW REPORTED A RIGHT HAND THRUST REVERSER UNLOCK MESSAGE AND RETURNED TO DEPARTURE FIELD.  FLIGHT LANDED UNEVENTFULLY.  THE RIGHT HAND THRUST REVERSER STOW SWITCH WAS FOUND INOPERATIVE AND REPLACED. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
